# SDR SIMA20121130011

- Difficulty date: November 30, 2012
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 35,254 hours, 29,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Cut
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EXTERIOR EMERGENCY LIGHT ON THE RIGHT OVERWING WOULD NOT ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED CUT WIRE W102-8502-22 IAW EMB 145 SWPM 20-21-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
